# SDR SWIA202266973

- Difficulty date: December 13, 2022
- Submitted: December 19, 2022
- Operation: Air carrier
- Aircraft: N282SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000747
- Aircraft time: 9,689 hours, 7,691 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER COMPLETION OF SECTION 2 INTERMEDIATE ACTION OF ETD 2022-170-036415 BY USE OF HIGH FREQUENCY EDDY CURRENT INSPECTION; FOUND SUSPECTED DAMAGE NOT DOCUMENTED ON ORIGINALLY SUBMITTED ETD. DAMAGE REQUIRES FURTHER INVESTIGATION AND EVALUATION.     EVALUATED THE DAMAGE TO THE FORWARD RIGHT HAND FUSELAGE SKIN. DAMAGE FOUND TO BE OUT OF LIMITS,  / PERFORMED THE PERMANENT REPAIR TO THE RIGHT HAND FORWARD FUSELAGE SKIN IN REFERENCE TO ETD2022-170-036855.
